MathSciNet Relay Station
MathSciNet bibliographic data
MR383432 (52 #4313) 57D40 (57C45 57D65)
Cappell, Sylvain E.; Shaneson, Julius L. Submanifolds, group actions and knots. I, II. Bull. Amer. Math. Soc. 78 (1972), 1045–1048; ibid. 78 (1972), 1049–1052.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement